ハーンの多部門成長モデルの不安定性分析について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5353
Title
ハーンの多部門成長モデルの不安定性分析について
Title Alternative
On Hahn's instability analysis in his multi-sectoral growth model
File
Description

研究ノート

Author
著者 篠崎 敏雄
著者(ヨミ) シノザキ トシオ
著者(別表記) Shinozaki Toshio
Publication Title
香川大学経済論叢
Volume
62
Issue
3
Start Page
117
End Page
135
Publisher
香川大学経済研究所
Published Date
198912
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.